# SDR CALA2019072801261

- Difficulty date: July 27, 2019
- Submitted: July 28, 2019
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 61,078 hours, 26,011 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2079003AC
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SYSTEM #2 ''ACTIVE SYSTEM'' INDICATION INOP ON PRESSURE SYSTEM ECA M PAGE. PFR SHOWS CAB PR SYS 2 FAULT, CAB PR EXCESS CAB ALT. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN SEE TSM 21-31-00-810-827-A, CALL TOMC 847-700-9980 MAC METER INITIATED FOR WITH VENDOR MAC RELATED WORK ORDER 000000002036328 AND PRTR SEE LOG PAGE 3849742 FOR CORRECTIVE ACTION SEE LOG PAGE 3849742 FOR CORRECTIVE ACTION.
